Beta blocker overdose
is a topic covered in the Diagnosaurus
To view the entire topic, please sign in or purchase a subscription.
Medicine Central™ is a quick-consult mobile and web resource that includes diagnosis, treatment, medications, and follow-up information on over 700 diseases and disorders, providing fast answers—anytime, anywhere. Explore these free sample topics:
There's more to see -- the rest of this entry is available only to subscribers.
Last updated: December 1, 2014
Zeiger, Roni F.. "Beta Blocker Overdose." Diagnosaurus, 4th ed., McGraw-Hill Education, 2014. Medicine Central, im.unboundmedicine.com/medicine/view/Diagnosaurus/114916/all/Beta_blocker_overdose.
Zeiger RF. Beta blocker overdose. Diagnosaurus. McGraw-Hill Education; 2014. https://im.unboundmedicine.com/medicine/view/Diagnosaurus/114916/all/Beta_blocker_overdose. Accessed April 6, 2020.
Zeiger, R. F. (2014). Beta blocker overdose. In Diagnosaurus (4th edition). McGraw-Hill Education. Retrieved April 06, 2020, from https://im.unboundmedicine.com/medicine/view/Diagnosaurus/114916/all/Beta_blocker_overdose
Zeiger RF. Beta Blocker Overdose [Internet]. In: Diagnosaurus. McGraw-Hill Education; 2014. [cited 2020 April 06]. Available from: https://im.unboundmedicine.com/medicine/view/Diagnosaurus/114916/all/Beta_blocker_overdose.
TY - ELEC
T1 - Beta blocker overdose
ID - 114916
A1 - Zeiger,Roni F,
Y1 - 2014/12/01/
BT - Diagnosaurus
UR - https://im.unboundmedicine.com/medicine/view/Diagnosaurus/114916/all/Beta_blocker_overdose
PB - McGraw-Hill Education
ET - 4
DB - Medicine Central
DP - Unbound Medicine